Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 593739, 12 pages
Research Article

Correlation Measures of Dual Hesitant Fuzzy Sets

Institute of Communication Engineering, PLA University of Science and Technology, Nanjing, Jiangsu 210007, China

Received 23 June 2013; Revised 9 September 2013; Accepted 9 September 2013

Academic Editor: Toly Chen

Copyright © 2013 Lei Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Wang, Mingfang Ni, and Lei Zhu, “Correlation Measures of Dual Hesitant Fuzzy Sets,” Journal of Applied Mathematics, vol. 2013, Article ID 593739, 12 pages, 2013.